Show simple item record

dc.contributor.authorGrygiel, Joanna
dc.description.abstractOur aim is to overview and discuss some of the most popular approaches to the notion of a tolerance relation in algebraic structures with the special emphasis on lattices.en
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl
dc.relation.ispartofseriesBulletin of the Section of Logic;4en
dc.subjectcovering systemen
dc.titleMany Faces of Lattice Tolerancesen
dc.contributor.authorAffiliationInstitute of Philosophy, Jan Długosz University of Częstochowa, Polanden
dc.references[1] M. Arbib, Tolerance automata, Kybernetika, Vol. 3 (1967), pp. 223–233.en
dc.references[2] H. Poincaré (Author) and J. W. Bolduc (Translator), Mathematics and Science: Last essays (1913), Kessinger Publishing, 2010.en
dc.references[3] H. J. Bandelt, Tolerance relations of lattices, Bulletin of the Australian Mathematical Society, Vol. 23 (1981), pp. 367–381.
dc.references[4] I. Chajda, Algebraic Theory of Tolerance Relations, Univerzita Palackého Olomouc, Olomouc, 1991.en
dc.references[5] I. Chajda, G. Czédli, and R. Halaš, Independent joins of tolerance factorable varieties, Algebra Universalis, Vol. 69 (2013), pp. 83–92.
dc.references[6] I. Chajda, G. Czédli, R. Halaš, and P. Lipparini, Tolerances as images of congruences in varieties defined by linear identities, Algebra Universalis, Vol. 69 (2013), pp. 167–169.
dc.references[7] I. Chajda and J. Duda, Blocks of binary relations, Annales Universitatis Scientiarium Budapestinensis, Sectio Mathematica, Vol. 13–14 (1979–1980), pp. 3–9.en
dc.references[8] I. Chajda, J. Niederle, and B. Zelinka, On existence conditions for compatible tolerances, Czechoslovak Mathematical Journal, Vol. 2, (1976), pp. 304–311.en
dc.references[9] I. Chajda and B. Zelinka, Lattices of tolerances, Časopis pro pěstování matematiky, Vol. 102 (1977), pp. 10–24.en
dc.references[10] G. Czédli, Factor lattices by tolerances, Acta Scientiarum Mathematicarum (Szeged), Vol. 44 (1982), pp. 35–42.en
dc.references[11] G. Czédli and G. Grätzer, Lattice tolerances and congruences, Algebra Universalis, Vol. 66 (2011), pp. 5–6.
dc.references[12] G. Czédli and E. W. Kiss, Varieties whose tolerances are homomorphic images of their congruences, Bulletin of the Australian Mathematical Society, Vol. 87 (2013), pp. 326–338.
dc.references[13] A. Day and Ch. Herrmann, Gluings of modular lattices, Order, Vol. 5 (1988), pp. 85–101.
dc.references[14] A. Day and B. Jónsson, Non-arguesian configurations and gluings of modular lattices, Algebra Universalis, Vol. 26 (1989), pp. 208–215.
dc.references[15] R. P. Dilworth, Lattices with unique irreducible decompositions, Annals of Mathematics, Vol. 41, No. 2 (1940), pp. 771–777.
dc.references[16] E. Fried and G. Grätzer, Notes on tolerance relations of lattices: A conjecture of R.N. McKenzie, Journal of Pure and Applied Algebra, Vol. 68 (1990), pp. 127–134.
dc.references[17] B. Ganter and R. Wille, Formal concept analysis. Mathematical Foundations, Springer–Verlag, 1999.
dc.references[18] G. Grätzer and G. H. Wenzel, Notes on tolerance relations on lattices, Acta Scientiarum Mathematicarum (Szeged), Vol. 54 (1990), pp. 229–240.en
dc.references[19] J. Grygiel, The concept of gluing for lattices, Wydawnictwo WSP, Cz¸estochowa, 2004.en
dc.references[20] J. Grygiel and S. Radeleczki, On the tolerance lattice of tolerance factors, Acta Mathematica Hungarica, Vol. 141, No. 3 (2013), pp. 220–237.
dc.references[21] Ch. Herrmann, S-verklebte Summen von Verbänden, Mathematische Zeitschrift, Vol. 130 (1973), pp. 255–274.
dc.references[22] Ch. Herrmann, Alan Day’s work on modular and Arguesian lattices, Algebra Universalis, Vol. 34, No. 3 (1995), pp. 35–60.
dc.references[23] D. Hobby and R. McKenzie, The Structure of Finite Algebras, volume 76 of Contemporary Mathematics, American Mathematical Society, 2000.
dc.references[24] J. Järvinen and S. Radeleczki, Rough sets determined by tolerances, International Journal of Approximate Reasoning, Vol. 55, No. 6 (2014), pp. 1419–1438.
dc.references[25] B. Jónsson, Algebras whose congruence lattices are distributive, Mathematica Scandinavia, Vol. 21, No. 1 (1967), pp. 110–121.
dc.references[26] J. F. Peters and P. Wasilewski, Tolerance spaces: Origins, theoretical aspects and applications, Information Sciences: Informatics and Computer Science, Intelligent Systems, Applications, Vol. 195 (2012), pp. 211–225.
dc.references[27] J. Pogonowski, Tolerance spaces with applications to linguistics, Wydawnictwo Naukowe UAM, Poznan, 1983.en
dc.references[28] J. A. Szrejder, Równosc, podobienstwo, porzadek, Wydawnictwa Naukowo-Techniczne, Warszawa, 1975.en
dc.references[29] E. Ch. Zeeman, The topology of the brain and visual perception, [in:] M. K. Fort (ed.), Topology of 3-Manifolds and related topics, New Jersey, 1962.en

Files in this item


This item appears in the following Collection(s)

Show simple item record
Except where otherwise noted, this item's license is described as